# SDR ASAA2015011210543

- Difficulty date: January 12, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338598
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL IS CRACKED.  ACFT GROUNDED.  FABRICATED A NEW FLOOR PANEL IAW SRM 51-40-05, SRM 51-20-01 AND SOPM 20-41-02.
